# SDR 29GA2012110795555

- Difficulty date: November 7, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 31,620 hours, 36,937 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORT:  DURING SCHEDULED ROUTINE INSPECTION DISCOVERED VERTICAL SPAR RIGHT ANGLE BELOW UPPER RUDDER ATTACH BRACKET HAS CORROSION.
